Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anybody else sedated on Straterra? Please resp dancingdp

Posted by mshyper on February 7, 2003, at 10:32:31

In reply to Re: Anybody else sedated on Straterra? Please respond, posted by dancingdp on February 7, 2003, at 9:27:05

My doc started me on 18mg nine days ago. No sedation until day 6, ended day 8, other assorted side effects, none severe, all passed away pretty quickly.

Today is day 10, first day on 40 mg. Boy what a trip. I've had rolling symptoms, overly sensitive fingertips (I type) crawly feelings. It triggered a hypoglycemic episode this morning. All happened in the first 1.5 hours after I took the 40mg. I think it's just from the increase. Will see if it's better tomorrow morning. I also have to mention that I was taking the 18mg with breakfast, and this morning I took it almost half an hour before I got to eat. This could have been the problem. Won't take the med again unless I'm eating with it!

Otherwise, it's helping the major disorganization, focus, frustration problems greatly. I can actually sit down at night when I get home from work and read entire chapters in a book. It used to be one sentence and I was distracted already. By the way, I am a 39-yr old adult female.

Good luck with your course of dosage.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mshyper thread:133458
URL: http://www.dr-bob.org/babble/20030204/msgs/139963.html